Sur un problème d'existence relatif de formes de contact invariantes en dimension trois
Annales de l'Institut Fourier, Volume 42 (1992) no. 4, pp. 891-904.

We show that there exists an invariant contact form on every compact orientable 3-manifold M endowed with an S 1 free action, which induces a given invariant form η on an invariant surface in M, if and only if η and dη do not simultaneously vanish.

On montre que sur toute variété M de dimension 3 compacte orientable munie d’une action libre de S 1 , il existe une forme de contact invariante induisant une 1-forme invariante η donnée sur une surface invariante de M, si et seulement si η et dη ne s’annulent pas simultanément.

@article{AIF_1992__42_4_891_0,
     author = {Hadjar, M. E. A.},
     title = {Sur un probl\`eme d'existence relatif de formes de contact invariantes en dimension trois},
     journal = {Annales de l'Institut Fourier},
     pages = {891--904},
     publisher = {Institut Fourier},
     volume = {42},
     number = {4},
     year = {1992},
     doi = {10.5802/aif.1314},
     zbl = {0759.53020},
     mrnumber = {93k:57056},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.1314/}
}
TY  - JOUR
AU  - Hadjar, M. E. A.
TI  - Sur un problème d'existence relatif de formes de contact invariantes en dimension trois
JO  - Annales de l'Institut Fourier
PY  - 1992
DA  - 1992///
SP  - 891
EP  - 904
VL  - 42
IS  - 4
PB  - Institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1314/
UR  - https://zbmath.org/?q=an%3A0759.53020
UR  - https://www.ams.org/mathscinet-getitem?mr=93k:57056
UR  - https://doi.org/10.5802/aif.1314
DO  - 10.5802/aif.1314
LA  - fr
ID  - AIF_1992__42_4_891_0
ER  - 
%0 Journal Article
%A Hadjar, M. E. A.
%T Sur un problème d'existence relatif de formes de contact invariantes en dimension trois
%J Annales de l'Institut Fourier
%D 1992
%P 891-904
%V 42
%N 4
%I Institut Fourier
%U https://doi.org/10.5802/aif.1314
%R 10.5802/aif.1314
%G fr
%F AIF_1992__42_4_891_0
Hadjar, M. E. A. Sur un problème d'existence relatif de formes de contact invariantes en dimension trois. Annales de l'Institut Fourier, Volume 42 (1992) no. 4, pp. 891-904. doi : 10.5802/aif.1314. http://www.numdam.org/articles/10.5802/aif.1314/

[Ar] V.I. Arnold, Singularities of caustics and wave fronts, M.I.A. Kluwer Academic Publishers, 1990. | MR | Zbl

[E1] Y. Eliashberg, Classification of overtwisted contact structures on 3-manifolds, Invent. Math., 98 (1989), 623-637. | MR | Zbl

[E2] Y. Eliashberg, Contact 3-manifolds twenty years since Martinet's work, Ann. Inst. Fourier, Grenoble, 42-1 & 2 (1992). | Numdam | MR | Zbl

[Ha] A. Hadjar, Sur les plongements des surfaces fermées dans les variétés de contact de dimension trois, Thèse de Magistère, Oran, 1990.

[L1] R. Lutz, Sur quelques propriétés des formes différentielles en dimension trois, Thèse, Strasbourg, 1971. | Zbl

[L2] R. Lutz, Structures de contact sur les fibrés principaux en cercles de dimension trois, Ann. Inst. Fourier, Grenoble, 27-3 (1977), 1-15. | Numdam | MR | Zbl

[M1] J. Martinet, Sur les singularités des formes différentielles, Ann. Inst. Fourier, Grenoble, 20-1 (1970), 95-178. | Numdam | MR | Zbl

[M2] J. Martinet, Formes de contact sur les variétés de dimension 3, Springer Lect. Notes in Math., 209 (1971), 142-163. | MR | Zbl

[Mo] J. Moser, On the volume elements on a manifold, Trans. Amer. Math. Soc., 120 (1965), 286-294. | MR | Zbl

[We] A. Weinstein, Symplectic manifolds and their Lagrangian submanifolds, Advances in Math., 6 (1965), 329-346. | MR | Zbl

Cited by Sources: